# SDR 0402079864

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 62,221 hours, 60,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 61761
- Condition: Smoke
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, A STRONG ODOR AND VISIBLE SMOKE ENTERED THE FLIGHT DECK.  SMOKE WAS ALSO REPORTED IN THE CAIBN COMING FROM THE GASPER VALVES.  THE TAKEOFF WAS SAFELY ABORTED AT ABOUT 120 KTS AND THE CREW PERFOMRED COM PROCEDURES FOR SMOKE REMOVAL PRIOR TO RETURNING TO THE GATE.  MAINTENANCE REPLACED THE LEFT AIR CYCLE MACHINE, BOTH THE LEFT AND RIGHT COALESCER BAGS, AND THEN RAN THE ENGINE AT TAKEOFF POWER FOR FIVE MINUTES.  NO SMOKE WAS GENERATED IN THE CABIN OR COCKPIT.  THE AIRCRAFT RETURNED TO SERVICE.
